I have had migraine for about 15+ years but lately it became worse and became chronic so I sought treatment and went to a neurologist. The dr. prescribed my 25mg topiramate (25mg increment per week to 100mg daily) + 20mg propranolol. I take 100mg topiramate and 40 mg propranolol daily now. This has greatly helped me get rid of migraine. Its been three months since I started taking it but now I feel like this medicine is making me angry all the time.
I have been a mellow guy mostly but now I just flare up easily. I am fighting a lot with my family. More than usual. But at the same time I am kinda feeling more depressed. Couple all these feelings with the fact that I have been unemployed since the last year and i'm 28 and have been relying on my father for handouts so that has gotta be messing me up mentally as well. my mood swings are going 100 miles an hour as well. I took this issue up with my dr as well but he dismissed my claims saying its all in my head and meds got nothing to do with this? Idk. I got half a mind to quit taking these meds but I'm scared to death of getting 15+ 2 to 4 days long migraines where I'd rather chop my head off. Sorry for long post. Thank you to whoever reads it and giver their advice. I'm in a really really bad place. your advice might help!
Sorry if its not the right forum to post this
Edited by moderator for language.